MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363580
Medical Device Problem Codes Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: device eval by manufacturer: upon receipt at our post market quality assurance laboratory, the 8mm x 20cm interlock.035 was visually and microscopically examined.The main coil was returned and found to be bent and stretched at the primary coil section, and the arm coil was found detached.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to procedure.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026.It was reported that the coil was stretched.The target lesion was located in the hypogastric aneurysm.A 8mm x 20cm interlock.035 was selected for use.During the procedure, the coil was being deployed and repositioned when the physician experienced stretching of the coil.The device had not exhibited any issues upon opening and was used for the first time.During the attempt to reposition, the coil elongated, and removal was deemed the only viable option.The coil was successfully withdrawn from the patient by pulling it out along with the diagnostic catheter.The procedure was then completed there were no patient complications as a result of this event.However, returned device analysis revealed main coil detachment.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25127982
Report Number2124215-2026-25110
Device Sequence Number8634677
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public(01)08714729793045(17)270523(10)34094928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363580
Device Catalogue NumberM001363580
Device Lot Number0034094928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale